# SDR HNAA2017032900097

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 44,729 hours, 37,385 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT IN ICING CONDITIONS, AN EICAS MESSAGE FOR THE STAB ANTI-ICE FAILED, FOLLOWED BY A WARNING MESSAGE.  GROUND RAN THE ACFT AND PERFORMED AN ANTI ICE VALVE TEST IAW AMMM 30-21-00-700-804-A/500, NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
